Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 545470, 12 pages
Research Article

A Polynomial Preconditioner for the CMRH Algorithm

1School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
2School of Mathematics and Computer Science, Guizhou Normal University, Guiyang 550001, China

Received 4 June 2010; Revised 21 December 2010; Accepted 24 January 2011

Academic Editor: P. Liatsis

Copyright © 2011 Jiangzhou Lai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangzhou Lai, Linzhang Lu, and Shiji Xu, “A Polynomial Preconditioner for the CMRH Algorithm,” Mathematical Problems in Engineering, vol. 2011, Article ID 545470, 12 pages, 2011.